# SDR SWAA2020092416075

- Difficulty date: September 14, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT OF RIGHT SIDE FLAP IS OUT.  RELAMPED AND PERFORMED GOOD TEST OF RIGHT AFT SLIDE EMERGENCY LIGHT, PER AMM 33-51-04-960-801.  59019U 14SEP20.
